Some examples of singularities in a free boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, pp. 133-144.
@article{ASNSP_1977_4_4_1_133_0,
     author = {Schaeffer, David G.},
     title = {Some examples of singularities in a free boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {133--144},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1977},
     mrnumber = {516201},
     zbl = {0354.35033},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1977_4_4_1_133_0/}
}
TY  - JOUR
AU  - Schaeffer, David G.
TI  - Some examples of singularities in a free boundary
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1977
SP  - 133
EP  - 144
VL  - 4
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1977_4_4_1_133_0/
LA  - en
ID  - ASNSP_1977_4_4_1_133_0
ER  - 
%0 Journal Article
%A Schaeffer, David G.
%T Some examples of singularities in a free boundary
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1977
%P 133-144
%V 4
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1977_4_4_1_133_0/
%G en
%F ASNSP_1977_4_4_1_133_0
Schaeffer, David G. Some examples of singularities in a free boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 1, pp. 133-144. http://archive.numdam.org/item/ASNSP_1977_4_4_1_133_0/

[1] H. Brézis - D. Kinderlehrer, The smoothness of solutions to non-linear variational inequalities, Indiana Math. J., 23 (1974), pp. 831-844. | MR | Zbl

[2] H. Brézis, Opérateurs Maximaux Monotones, North Holland, Amsterdam, 1973.

[3] L. Caffarelli - N. Rivière, Smoothness and analyticity of free boundaries in variational inequalities, Ann. Scuola Norm. Sup. Pisa, (4), 3 (1967), pp. 289-310. | Numdam | MR | Zbl

[3'] D. Kinderlehrer, The free boundary determined by the solution to a differential equation, Indiana Math. J., 25 (1976), pp. 195-208. | MR | Zbl

[4] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 155-188. | MR | Zbl

[5] B. Malgrange, Ideals of Differentiable Functions, Oxford University Press, London, 1965. | MR | Zbl